# SDR 120706N152CS1

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N152CS
- Make and model: Cessna 525
- Aircraft serial: 5250539
- Aircraft time: 1,973 hours, 1,714 cycles
- Engine: Wilint FJ44
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE POWER BRAKE LOW PRESSURE AND ANTI-SKID WARNING INDICATION LIGHTS ILLUMINATED. THE AIRCRAFT DIVERTED AND DECLARED AN EMERGENCY. UPON LANDING, AFTER EXTENDING THE LANDING GEAR, THE BRAKE LOW PRESSURE AND ANT-SKID WARNING INDICATION LIGHTS EXTINGUISHED. THE AIRCRAFT LANDED WITHOUT INCIDENT NORMAL BRAKING WAS USED TO STOP. MAINTENANCE CURRENTLY TROUBLESHOOTING SQUAWK.   TROUBLESHOOT PROBLEM TO POWER BRAKE LOW PRESSURE SWITCH CONNECTOR NOT FULLY SEATED.  ALL REQUIRED GEAR SWINGS AND BRAKE CHECKS WERE COMPLIED WITH AND NO FAULTS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE.
